# SDR UALA2010012500312

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 40,562 hours, 11,283 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 285T004963
- Part serial: 57
- Condition: Faulty
- Location: Flap / Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STATUS MSG FLAP-SLAT ELEC WHEN FLAPS SELECTED TO 5 ON TAXI.  REPLACED FLAP INDICATOR.  RAN FLAPS THROUGH CYCLE.  OPS NOW SATISFACTORY.  MESSAGE CLEARED.  NEED TO ACCOMPLISH  BIT TEST ON FSEU IAW MM.  NO FAULTS ON BITE, REPLACED FSEU.
